# SDR SCNA20121221093

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 38,994 hours, 14,593 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Contact
- Condition: Dirty
- Location: Apu Squib
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU SQUIB LIGHT INOP DURING BOTH "EXT TEST" AND "MASTER LIGHT TEST".  MAINTENANCE CLEANED CONTACT ON APU SQUIB LIGHT.  OPS CHECK GOOD.
